# SDR ASA0440194

- Difficulty date: October 28, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Engine: Cfmint CFM563C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 1663M91G03
- Condition: Out Of Position
- Location: Nr 2 Engine
- Part time: 24,988 hours, 13,806 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - AFTER TAKEOFF F/A'S REPORTED FOG IN THE CABIN.  REMOVED AND REPLACED THE NR 2 ENGINE IAW ASA T/C 48571015.  REF ASA LOG PAGE AVAILABLE UPON REQUEST.  THIS REPORT IS BEING FILED AS CLOSED AS CONFIRMED BY THE TEARDOWN REPORT FINDING THAT THE SMOKE EVENT WAS INDEED A RESULT OF THE FOLLOWING: NR 3 AFT AIR/OIL SEAL SEPARATED AND MOVED AFT AND CONTACTED THE HPS 1-2 SPOOL AND FORWARD SHAFT, FORWARD HALF OF SEAL REMAINED BOLTED TO FAN FRAME.  THE ORIGINAL COPY OF THE TEARDOWN REPORT IS AVAILABLE AT THE RELIABILITY DEPARTMENT.  (M)
